# SDR TRAX200600104

- Difficulty date: April 17, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 17,844 hours, 15,102 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Bs 448-451
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PRESS DECK DOUBLER AT FS 448-451 - BL44-42RT (RESOLVED ON W/O: 22159 TASKCARD: N/R-00190).  C/W CORROSION ON PRESSURE DECK IAW E/C REO 601R-53-41-413.
